|End of PEP Side Effects?
Aug 6, 2014
Are there any side effects associated with completion of PEP. Like I know when you stop taking certain medications certain symptoms can arise. Does PEP have any symptoms that can arise upon completion?
| Response from Dr. Young
Hello and thanks for posting.
PEP is usually well tolerated (but depends on which medications are used). Any side effects should resolve within a few days of completion of treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Side Effects Of Pep
- Is Sinus Infection An Acute Symptom Of AIDS?
- Sore On Mouth Could I Have Acute HIV Infection
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.